Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does it bleed heavily after 1 month of a DNC procedure ?

need a gynec advice pl: I have undergone dnc last month since my pregnancy got aborted by its own on 45 days. this month 31days over i got periods with severe stomach pain and bleeding with small cubes in it.should i consult gynec dr or since dnc i have undergone am i getting more bleeding this time kindly advice pl
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Good Morning.
You have got aborted its own on 45 days and D&C done.
Now this month you got period over 31 days.
Now presents with stomach pain and bleeding with small cubes.
Basically these are blood clots and if you face too much bleeding than usual,you need to consult with your gynaecologist.
You should have to know the complication of D&C:
1)More Bleeding 2) Infection 3)Infertility 4)Cervical incompetence 5) Uterine perforation
All the best.
If need more suggestion,mail
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor